Alert archive / New Jersey / Special Weather Statements in 2012
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Sep 2, 2012, 5:14 PM EDT for Middlesex County, Monmouth County, Somerset County, New Jersey. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 2, 2012, 5:14 PM EDT (21:14 UTC)
- Expired
- Sep 2, 2012, 7:15 PM EDT
- In force
- 2 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Middlesex County, NJ, Monmouth County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 57 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 727 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
693
WWUS81 KPHI 022114
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
514 PM EDT SUN SEP 2 2012
NJZ009-010-012>014-022315-
EASTERN MONMOUTH NJ-HUNTERDON NJ-MIDDLESEX NJ-SOMERSET NJ-
WESTERN MONMOUTH NJ-
514 PM EDT SUN SEP 2 2012
...SHOWERS AND ISOLATED STRONG THUNDERSTORMS WILL AFFECT
HUNTERDON...MIDDLESEX...MONMOUTH AND SOMERSET COUNTIES...
AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND ISOLATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING
FROM 16 MILES NORTHWEST OF SOMERVILLE TO 4 MILES NORTHWEST OF NEW
BRUNSWICK TO 7 MILES EAST OF SOUTH AMBOY...MOVING SOUTHEAST AT 10
MPH. THE THUNDERSTORMS WILL BE NEAR SANDY HOOK...MIDDLETOWN AROUND
530 PM...STRATHMORE...SOUTH RIVER AROUND 545 PM...WHITE HOUSE
STATION...MORGANVILLE AROUND 600 PM...HOLMDEL...SPOTSWOOD AROUND 615
PM...MARLBORO AND ELBERON AROUND 630 PM.
VERY HEAVY RAIN WILL FALL FROM THE STRONGEST STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
LOCALIZED AMOUNTS OF ONE QUARTER TO HALF AN INCH ARE LIKELY WITH
THE STRONGEST STORMS.
CLOUD TO GROUND LIGHTNING SHOULD OCCUR WITH THESE STORMS. DO NOT
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4013 7402 4020 7430 4049 7478 4074 7483
4072 7472 4060 7454 4054 7424 4047 7425
4045 7420 4047 7418 4046 7412 4043 7400
4048 7402 4048 7400 4044 7397 4036 7396
$$
TFGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 2, 4:20 PM EDT, 54 minutes earlier.
Area forecast discussion, Sep 2, 4:20 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 420 PM EDT SUN SEP 2 2012 .SYNOPSIS... A FRONTAL BOUNDARY ACROSS THE DELMARVA WILL SINK SOUTH AND THEN STALL ON MONDAY. THE BOUNDARY IS ANTICIPATED TO RETURN NORTH ON MONDAY AND MONDAY NIGHT. IT SHOULD MEANDER OVER OR NEAR OUR REGION DURING THE MID WEEK PERIOD AS WEAK AREAS OF LOW PRESSURE MOVE ALONG IT. A COLD FRONT FROM THE NORTHWEST IS FORECAST TO ARRIVE ON THURSDAY NIGHT WITH HIGH PRESSURE FOLLOWING FOR FRIDAY INTO SATURDAY. ANOTHER FRONT MAY APPROACH LATE IN THE WEEKEND. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... HIGH PRESSURE OFF THE COAST OF CANADA AND LOW PRESSURE MOVING UP THE OHIO VALLEY WILL KEEP AN ONSHORE FLOW ACROSS THE AREA TONIGHT. LOW CLOUDS AND SCATTERED SHOWERS ARE EXPECTED THROUGH TONIGHT. HIGHER POPS WILL BE ACROSS THE SOUTHERN THIRD OF THE AREA...CLOSER TO A STATIONARY FRONT. LOWS TONIGHT WILL RANGE FROM AROUND 70 SOUTH...TO THE LOW 60S ACROSS NRN NJ AND THE HIGHER ELEVATIONS OF THE SOUTHERN POCONOS. OVERALL RAINFALL WILL PROBABLY RANGE FROM A TENTH TO A QUARTER INCH IN MOST AREAS...BUT HEAVIER SHOWERS MAY PRODUCE LOCALLY AN INCH IN ISOLATED SPOTS (MOSTLY SOUTH). && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... NOT MUCH CHANGE EXPECTED MONDAY. CLOUDY SKIES AND SCATTERED SHOWERS WILL CONTINUE ACROSS THE AREA. THE RAINS WILL BE SCATTERED ACROSS MOST AREAS...AGAIN WITH A HIGHER CHC TO THE SOUTH ACROSS THE DELMARVA REGION. IT WILL REMAIN COOL AND HUMID WITH HIGHS MOSTLY IN THE UPPER 70S TO LOW 80S. WINDS EAST OR SOUTHEAST AT AROUND 10 MPH. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... A GENERAL CONSENSUS OF THE MODELS FORECASTS A QUASI-STATIONARY FRONT OVER THE AREA THAT GRADUALLY WILL TAKE ON A BIT MORE OF A NORTH TO SOUTH ORIENTATION INTO WEDNESDAY, REMNANT ENERGY AND MOISTURE FROM ISSAC MOVING ALONG THE BAROCLINIC ZONE AND ARRIVING AS EARLY AS LATE MONDAY NIGHT, PRECIPITABLE WATER VALUES EXCEEDING TWO INCHES FROM MONDAY NIGHT THROUGH WEDNESDAY, H7 THETA E VALUES EXCEEDING 330 DEG K AROUND THE SAME TIME, AND THE SOUTHERLY H8 AND H9 FLOW INCREASING TO MODERATE LEVELS TUESDAY INTO TUESDAY NIGHT. THIS SHOWS SOME OF THE SIGNS OF A MADDOX SYNOPTIC/TROPICAL EVENT IN THE MAKING. THE AMERICAN MODELS SEEM TO BREAK THIS ALL DOWN EARLIER ON WEDNESDAY THAN THE ECMWF AND UKMET DO; WE PRESENTLY BELIEVE THERE IS A CHANCE THAT A FLASH FLOOD WATCH WILL GO UP FOR OUR AREA WITH SUBSEQUENT FORECASTS. OUR PRESENT FORECAST IS CALLING FOR WIDESPREAD TWO TO FOUR INCH AMOUNTS THROUGH 8 PM EDT WEDNESDAY. WE WILL START WITH A MENTION OF LOCALIZED FLOODING IN THE HWO FOR THE DELMARVA TONIGHT AND MONDAY AND THEN EXPAND SOMEWHAT STRONGER WORDING THROUGH THE ENTIRE FORECAST AREA BEGINNING MONDAY NIGHT. WE HAVE FOCUSED ON THE PART OF THE FORECAST THAT IS AFFECTED BY THE ABOVE, AND HAVE ONLY MADE MINOR CHANGES FROM THURSDAY ONWARD. A FRONT THAT CLEARS OUT RESIDUAL MOISTURE IS STILL EXPECTED AROUND THURSDAY NIGHT. ANOTHER FRONT IS POSSIBLE FOR LATE IN THE WEEKEND, AND WE HAVE ADDED SOME CHANCE POPS THEN. WE BASICALLY HAVE MAINTAINED CONTINUITY ON TEMPERATURES, WHICH ESPECIALLY FAVOR THE ABOVE NORMAL MINIMUMS UNTIL WE CAN SEE THE LATE WORK WEEK FRONTAL PASSAGE. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE ONSHORE FLOW CONTINUES ACROSS THE AREA AND LOWER CIGS WILL PROBABLY BE THE BIGGEST FACTOR AFFECTING THE TERMINALS MUCH OF THE NEXT SEVERAL DAYS. MOSTLY VFR CONDITIONS WITH SCATTERED SHOWERS ARE ACROSS THE TERMINALS THIS AFTERNOON. LOWER CIGS/VSBYS HAVE ACCOMPANIED THE SHOWERS EARLIER. SHORT TERM AMDS WHEN SHOWERS LOOK LIKE THEY WILL DIRECTLY AFFECT THE TERMINALS. OUTLOOK... MONDAY NIGHT THROUGH THURSDAY...SHOWERS AND THUNDERSTORMS BECOME INCREASINGLY LIKELY INTO TUESDAY NIGHT WITH THE POTENTIAL FOR PERIODS OF MODERATE TO HEAVY RAIN ACCOMPANIED BY MVFR OR IFR CONDITIONS. MVFR OR IFR CONDITIONS ARE ALSO POSSIBLE IN LATE NIGHT AND EARLY MORNING FOG, HAZE AND LOW CLOUDS DURING THE PERIOD. MODERATE CONFIDENCE. THURSDAY NIGHT...SHOWERS AND THUNDERSTORMS EITHER WILL HAVE ENDED OR WILL BE ENDING WITH VFR CONDITIONS BECOMING WIDESPREAD. CONFIDENCE IS LOW TO MODERATE. FRIDAY...VFR. CONFIDENCE IS MODERATE. && .MARINE... SUB-SCA CONDITIONS EXPECTED TONIGHT AND MONDAY. HIGH PRESSURE OVER ERN CANADA AND APPROACHING LOW PRESSURE FROM THE WEST WILL PROMOTE AND ONSHORE FLOW THROUGH AT LEAST MONDAY. WINDS WILL AVERAGE 10 TO 15 KTS THROUGH THE PERIOD. SEAS WILL MOSTLY BE 3 TO 4 FT ON THE OCEAN...A MIX OF SWELL AND ALSO SOME WIND INDUCED WAVES TOO. ON DEL BAY SEAS MOSTLY 1 TO 2 FT. SCATTERED SHOWERS EXPECTED TONIGHT AND MONDAY. OUTLOOK... WIND SPEEDS AND GUSTS SHOULD REMAIN BELOW 25 KNOTS THROUGH THE PERIOD, ALTHOUGH GUSTS UP TO AROUND 20 KNOTS ARE EXPECTED UNTIL THE FRONT PASSES LATE IN THE WORK WEEK. LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE ARE FORECAST TO AFFECT THE COASTAL WATERS OF DELAWARE AND NEW JERSEY INTO FRIDAY. WAVE HEIGHTS ON OUR OCEAN WATERS ARE FORECAST TO BUILD TO 5 FEET OR A BIT MORE, AND A SMALL CRAFT ADVISORY MAY BECOME NECESSARY. && .RIP CURRENTS... LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM KIRK SHOULD CONTINUE TO RESULT IN AT LEAST A MODERATE RISK OF RIP CURRENTS ALONG THE COASTS OF DELAWARE AND NEW JERSEY INTO MONDAY. LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE ARE FORECAST TO REACH THE COASTS OF DELAWARE AND NEW JERSEY LATE ON MONDAY AND THEY SHOULD CONTINUE TO AFFECT OUR SHORES THROUGH AT LEAST THE END OF THE WEEK. AS A RESULT, A PROLONGED PERIOD WITH A MODERATE TO HIGH RISK OF RIP CURRENTS IS ANTICIPATED. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...IOVINO/DELISI NEAR TERM...O'HARA SHORT TERM...O'HARA LONG TERM...IOVINO/DELISI AVIATION...O'HARA/IOVINO/DELISI MARINE...O'HARA/IOVINO/DELISI RIP CURRENTS...STAFF
Hazardous weather outlook, Sep 2, 4:14 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 414 PM EDT SUN SEP 2 2012 NJZ001-007>010-012-013-015>023-027-PAZ054-055-060>062-067>071-032015- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 414 PM EDT SUN SEP 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAVY RAINFALL CAUSING LOCALIZED FLOODING IS POSSIBLE FROM MONDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-032015- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE- 414 PM EDT SUN SEP 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...TONIGHT. LOCALIZED HEAVY RAINFALL IS POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAVY RAINFALL CAUSING LOCALIZED FLOODING IS POSSIBLE FROM MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-032015- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 414 PM EDT SUN SEP 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM KIRK SHOULD CONTINUE TO RESULT IN AT LEAST A MODERATE RISK OF RIP CURRENTS FOR MONDAY. LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE ARE FORECAST TO REACH THE COASTS OF DELAWARE AND NEW JERSEY LATE ON MONDAY AND THEY SHOULD CONTINUE TO AFFECT OUR SHORES THROUGH AT LEAST THE END OF THE WEEK. AS A RESULT, A PROLONGED PERIOD WITH A MODERATE TO HIGH RISK OF RIP CURRENTS IS ANTICIPATED. HEAVY RAINFALL CAUSING LOCALIZED FLOODING IS POSSIBLE FROM MONDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-032015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 414 PM EDT SUN SEP 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 2, 4:56 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
456 PM EDT SUN SEP 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM FLASH FLOOD GEORGETOWN 38.69N 75.39W
09/02/2012 SUSSEX DE PUBLIC
YARDS FLOODING.
&&
EVENT NUMBER PHI1200703
TGLocal storm report, Sep 2, 5:02 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
502 PM EDT SUN SEP 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD FEDERALSBURG 38.69N 75.77W
09/02/2012 CAROLINE MD LAW ENFORCEMENT
TIME OF START ESTIMATED... ROADS ARE FLOODED.
&&
EVENT NUMBER PHI1200704
TGSpecial weather statement, Sep 2, 5:14 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
514 PM EDT SUN SEP 2 2012
NJZ009-010-012>014-022315-
EASTERN MONMOUTH NJ-HUNTERDON NJ-MIDDLESEX NJ-SOMERSET NJ-
WESTERN MONMOUTH NJ-
514 PM EDT SUN SEP 2 2012
...SHOWERS AND ISOLATED STRONG THUNDERSTORMS WILL AFFECT
HUNTERDON...MIDDLESEX...MONMOUTH AND SOMERSET COUNTIES...
AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND ISOLATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING
FROM 16 MILES NORTHWEST OF SOMERVILLE TO 4 MILES NORTHWEST OF NEW
BRUNSWICK TO 7 MILES EAST OF SOUTH AMBOY...MOVING SOUTHEAST AT 10
MPH. THE THUNDERSTORMS WILL BE NEAR SANDY HOOK...MIDDLETOWN AROUND
530 PM...STRATHMORE...SOUTH RIVER AROUND 545 PM...WHITE HOUSE
STATION...MORGANVILLE AROUND 600 PM...HOLMDEL...SPOTSWOOD AROUND 615
PM...MARLBORO AND ELBERON AROUND 630 PM.
VERY HEAVY RAIN WILL FALL FROM THE STRONGEST STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
LOCALIZED AMOUNTS OF ONE QUARTER TO HALF AN INCH ARE LIKELY WITH
THE STRONGEST STORMS.
CLOUD TO GROUND LIGHTNING SHOULD OCCUR WITH THESE STORMS. DO NOT
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4013 7402 4020 7430 4049 7478 4074 7483
4072 7472 4060 7454 4054 7424 4047 7425
4045 7420 4047 7418 4046 7412 4043 7400
4048 7402 4048 7400 4044 7397 4036 7396
TFGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 1:09 PM EDT | Areal Flood Advisory | PHI | Cumberland, Salem | 2 hr |
| Sep 2, 5:38 PM EDT | Areal Flood Advisory | PHI | Middlesex, Monmouth | 3 hr |
| Sep 2, 7:37 PM EDT | Special Weather Statement | PHI | Monmouth | 113 min |
| Sep 2, 12:25 AM EDT | Special Weather Statement | PHI | Sussex | 95 min |
| Sep 2, 12:40 PM EDT | Areal Flood Advisory | PHI | New Castle | 83 min |
| Sep 2, 3:00 PM EDT | Areal Flood Advisory | PHI | Sussex | 2 hr |
| Sep 2, 3:38 PM EDT | Flash Flood Warning | PHI | Sussex | 3 hr |
| Sep 2, 4:51 PM EDT | Areal Flood Advisory | PHI | Sussex | 89 min |
| Sep 1, 8:07 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Queen Anne's | 38 min |
| Sep 1, 8:47 PM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's | 88 min |
| Sep 1, 9:27 PM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's, Talbot | 93 min |
| Sep 1, 10:34 PM EDT | Special Weather Statement | PHI | Caroline, Talbot | 86 min |
| Sep 1, 11:44 PM EDT | Special Weather Statement | PHI | Wicomico | 61 min |
| Sep 2, 3:17 PM EDT | Areal Flood Advisory | PHI | Caroline | 118 min |
| Sep 2, 3:57 PM EDT | Flash Flood Warning | PHI | Caroline | 2 hr |
| Sep 2, 6:33 PM EDT | Special Weather Statement | PHI | Kent | 117 min |
Nearby
Special Weather Statements in New Jersey, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.